• "Slow and steady finishes the race. Fast and steady wins the race." - Sean Rogers.
  1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

CotM GTC76 BMW CSL @ Monza GP - Saturday 9th May, 2009

Discussion in 'GT Legends' started by Stuart Thomson, Apr 29, 2009.

Thread Status:
Not open for further replies.
  1. Stuart Thomson

    Stuart Thomson
    The Stoat Without Fear ™ Premium

    Messages:
    15,061
    Ratings:
    +3,237
    [​IMG]
    Servername: RACEDEPARTMENT.COM
    Class: Car of the Month - GTC76 BMW CSL
    Track: Monza GP
    Conditions: 17.00 In-Game Race Time

    Practice: 19.00 GMT / 20.00 UK / 21.00 Europe (40 min)
    Qualification: 19.40 GMT / 20.40 UK / 21.40 Europe (20 min)
    Race: 20.00 GMT / 21.00 UK / 22.00 Europe- 28 laps (approx 1 hour)

    Note1: Click here to read the password and golden rules!
    Note2: As this event is a 1 hour endurance race, 1 pit stop is mandatory. Please read Warren's pit stop tutorial here for tips on a smooth and error free pit stop.
    Note3: A skinpack will be used for this event. All partipants are to download ths pack here whether they are using one of the skins or not.
    Note4: The BMW Alpina (white #87) is available to be used if desired, although it is less powerful - the cars in the skinpack are all BMW Schnitzers. Just so people know the difference - the tech specs are below:
    CSL Alpina = 1180kg, 340bhp @ 7700rpm
    CSL Schnitzer = 1250kg, 440bhp @ 8700rpm
     
  2. Stuart Thomson

    Stuart Thomson
    The Stoat Without Fear ™ Premium

    Messages:
    15,061
    Ratings:
    +3,237
    Entrylist:
    1. Kevin Hopkins
    2. Hans Sneep
    3. Glenn Morris
    4. Simon Bacon (tentative)
    5. Amir Margalit
    6. Driver
    7. Driver
    8. Driver
    9. Driver
    10. Driver
    11. Driver
    12. Driver
    13. Driver
    14. Driver
    15. Driver
    16. Driver
    17. Driver
    18. Driver
    19. Driver
    20. Driver
    21. Driver
    22. Driver
    23. Driver
    24. Driver
    25. Driver
    26. Driver
    27. Driver
    28. Driver
    29. Driver
    30. Driver
     
  3. Stuart Thomson

    Stuart Thomson
    The Stoat Without Fear ™ Premium

    Messages:
    15,061
    Ratings:
    +3,237
    Gents, I'm not around for this event, but I'll make sure that the server is up and running. :good:
     
  4. Kevin Hopkins

    Kevin Hopkins
    Premium

    Messages:
    497
    Ratings:
    +26
    Hi Stu,sign me up for this event,Cheers Kev.
     
  5. Hans Sneep

    Hans Sneep
    Premium

    Messages:
    2,752
    Ratings:
    +844
    Sign me up please

    Hans
     
  6. Glenn Morris

    Glenn Morris

    Messages:
    548
    Ratings:
    +0
    Hmmm Yup.
    I'll have another go at the Beemer.
    Not had much luck with COTM lately.
    Monza will hopefully turn it around for me

    Pity you're not around Stu!
     
  7. Simon Bacon

    Simon Bacon
    Premium

    Messages:
    885
    Ratings:
    +412
    Put me in as tentative Stu, 1900 finish at work, being a Saturday I may run into O/T.
     
  8. Stuart Thomson

    Stuart Thomson
    The Stoat Without Fear ™ Premium

    Messages:
    15,061
    Ratings:
    +3,237
    Of course mate :good:
     
  9. Stuart Thomson

    Stuart Thomson
    The Stoat Without Fear ™ Premium

    Messages:
    15,061
    Ratings:
    +3,237
    Occasionally, real life pokes it's head through the sim racing curtains and you have to respond. :D
     
  10. Glenn Morris

    Glenn Morris

    Messages:
    548
    Ratings:
    +0
    *GASP* :talktohand:

    lol.

    In other news, I've finally turned this God Forsaken BMW into a slide happy pig around monza. Yay! :victory:
     
  11. Stuart Thomson

    Stuart Thomson
    The Stoat Without Fear ™ Premium

    Messages:
    15,061
    Ratings:
    +3,237
    Slidey Happy Piggies by R.E.M.

    One for the GTL soundtrack CD :good: :D
     
  12. Stuart Thomson

    Stuart Thomson
    The Stoat Without Fear ™ Premium

    Messages:
    15,061
    Ratings:
    +3,237
    The server is up for this event :good:
     
  13. Amir Margalit

    Amir Margalit

    Messages:
    731
    Ratings:
    +4
    sign me plz:wink2:
     
  14. Sam J Simpson

    Sam J Simpson

    Messages:
    471
    Ratings:
    +2
    Doubt if I'll make this one, the Bitter Half (the Petulant Pygmy) is having a wee drinky poo this evening to celebrate her Birthday which was Wednesday so I'd best stay away from this thing, did a few laps of testing yesterday and today, setup is in online folder, 2:06:xx best time.

    Sam
     
  15. Knut Omdal Tveito

    Knut Omdal Tveito
    Premium

    Messages:
    3,589
    Ratings:
    +1,721
    I'll be there. 1h endurance FTW:)
     
  16. Matt Crouch

    Matt Crouch

    Ratings:
    +0
    apologies for rather late notice but I too hope to be there depending on my connection
     
  17. Keith Peppiatt

    Keith Peppiatt

    Messages:
    2,215
    Ratings:
    +2
    i think i'll drop on by and try my first online race in GTL
     
  18. Gaynall Hudgins

    Gaynall Hudgins

    Messages:
    281
    Ratings:
    +0
    I'll join in!
     
  19. Matt Crouch

    Matt Crouch

    Ratings:
    +0
    internet's looking like a no go for me.... pretty sure it's just because of one person as well :angry:
     
  20. Keith Peppiatt

    Keith Peppiatt

    Messages:
    2,215
    Ratings:
    +2
    enjoyed that. i "survived" my first race.

    qual 6 of 8 - suprised myself there, especially as i hadn't completed a lap with out a spin of some kind in the lap.

    race good start, for the first 10m then went to 4th instead of 2nd - moved back to second before lifting clutch but too keen and "left turn clyde!" straight across the racing lines. still this race was all about learning for me and learning i did.

    i found out that h-shifting is fun.

    i found out that h-shifting can lead to missed gears.

    i found out that missing a gear then going backwards across an apex totally out of control still counts as a cut and will earn you a sng eventually.

    3 sng i collected. not bad for my first race.

    managed a 2:10.8 in the race so happy that my quali pace could be carried thru.

    big thanks to knut for hovering around near me till we lost touch at the pit stops was good dicing.

    thanks for allowing a very green GTL'er to race with you, i'll be back. :)
     
Thread Status:
Not open for further replies.